# SDR HNAA2011040300067

- Difficulty date: March 29, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 47,863 hours, 52,689 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 2245531907
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, BAG BAY SMOKE DETECTOR CAUTION LIGHT ILLUMINATED WITH MASTER CAUTION WARNING.  FIRE DEPT CLEARED ACFT WITH NO SMOKE OR FIRE INDICATIONS. SMOKE DETECTORS TESTED OK AT THIS TIME WITH LIGHTS CURRENTLY OUT.  R & R BOTH SMOKE DETECTORS.
